# SDR AALA20120912003

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL, STATIONS 312 TO 328 RIGHT BUTTLINE 31, CRACKED AT CLIP-NUT HOLES.  REPLACED FLOOR INTERCOSTAL PER AARD 51-00-05-1.
